# SDR SWAA2024102852640

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 62,354 hours, 37,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 7ABC; 9ABC; AND 14ABC INOP.<[01] R&R EMERGENCY POWER SUPPLY AND BATTERY PACK M2335 REF AMM 33-51-06. OPS GOOD.
